# SDR QXEA200400098

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 13,632 hours, 19,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: H081
- Condition: Inoperative
- Location: Zone 100
- Part time: 125,920 hours, 13,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY CEILING PANEL LIGHT AT ROW 1 AND ROW 7 ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.
